Filtros : "Indexado no SCOPUS" "VETORES" Removidos: "LEISHMANIOSE CUTÂNEA" "Financiamento FONDECyT" Limpar

Filtros



Refine with date range


  • Source: Journal of Dynamical and Control Systems. Unidade: FFCLRP

    Subjects: NEOPLASIAS PROSTÁTICAS, VETORES, SINGULARIDADES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Tiago de et al. Global analysis of the dynamics of a piecewise linear vector field model for prostate cancer treatment. Journal of Dynamical and Control Systems, v. 28, n. 2, p. 375-398, 2022Tradução . . Disponível em: https://doi.org/10.1007/s10883-021-09576-9. Acesso em: 03 set. 2024.
    • APA

      Carvalho, T. de, Cristiano, R., Rodrigues, D. S., & Tonon, D. J. (2022). Global analysis of the dynamics of a piecewise linear vector field model for prostate cancer treatment. Journal of Dynamical and Control Systems, 28( 2), 375-398. doi:10.1007/s10883-021-09576-9
    • NLM

      Carvalho T de, Cristiano R, Rodrigues DS, Tonon DJ. Global analysis of the dynamics of a piecewise linear vector field model for prostate cancer treatment [Internet]. Journal of Dynamical and Control Systems. 2022 ; 28( 2): 375-398.[citado 2024 set. 03 ] Available from: https://doi.org/10.1007/s10883-021-09576-9
    • Vancouver

      Carvalho T de, Cristiano R, Rodrigues DS, Tonon DJ. Global analysis of the dynamics of a piecewise linear vector field model for prostate cancer treatment [Internet]. Journal of Dynamical and Control Systems. 2022 ; 28( 2): 375-398.[citado 2024 set. 03 ] Available from: https://doi.org/10.1007/s10883-021-09576-9
  • Source: Qualitative Theory of Dynamical Systems. Unidade: FFCLRP

    Subjects: VETORES, TEORIA DA BIFURCAÇÃO, SISTEMAS DINÂMICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Tiago de e GONÇALVES, Luiz Fernando. Creation of limit cycles in piecewise smooth vector fields tangent to nested tori. Qualitative Theory of Dynamical Systems, v. 20, n. 2, p. [21] , 2021Tradução . . Disponível em: https://doi.org/10.1007/s12346-021-00491-9. Acesso em: 03 set. 2024.
    • APA

      Carvalho, T. de, & Gonçalves, L. F. (2021). Creation of limit cycles in piecewise smooth vector fields tangent to nested tori. Qualitative Theory of Dynamical Systems, 20( 2), [21] . doi:10.1007/s12346-021-00491-9
    • NLM

      Carvalho T de, Gonçalves LF. Creation of limit cycles in piecewise smooth vector fields tangent to nested tori [Internet]. Qualitative Theory of Dynamical Systems. 2021 ; 20( 2): [21] .[citado 2024 set. 03 ] Available from: https://doi.org/10.1007/s12346-021-00491-9
    • Vancouver

      Carvalho T de, Gonçalves LF. Creation of limit cycles in piecewise smooth vector fields tangent to nested tori [Internet]. Qualitative Theory of Dynamical Systems. 2021 ; 20( 2): [21] .[citado 2024 set. 03 ] Available from: https://doi.org/10.1007/s12346-021-00491-9
  • Source: Nonlinear Dynamics. Unidade: FFCLRP

    Subjects: VETORES, TEORIA DA BIFURCAÇÃO, COVID-19, MODELOS EPIDEMIOLOGICOS, EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Tiago de et al. Global analysis of a piecewise smooth epidemiological model of COVID-19. Nonlinear Dynamics, v. 105, n. 4, p. 3763-3773, 2021Tradução . . Disponível em: https://doi.org/10.1007/s11071-021-06801-9. Acesso em: 03 set. 2024.
    • APA

      Carvalho, T. de, Cristiano, R., Rodrigues, D. S., & Tonon, D. J. (2021). Global analysis of a piecewise smooth epidemiological model of COVID-19. Nonlinear Dynamics, 105( 4), 3763-3773. doi:10.1007/s11071-021-06801-9
    • NLM

      Carvalho T de, Cristiano R, Rodrigues DS, Tonon DJ. Global analysis of a piecewise smooth epidemiological model of COVID-19 [Internet]. Nonlinear Dynamics. 2021 ; 105( 4): 3763-3773.[citado 2024 set. 03 ] Available from: https://doi.org/10.1007/s11071-021-06801-9
    • Vancouver

      Carvalho T de, Cristiano R, Rodrigues DS, Tonon DJ. Global analysis of a piecewise smooth epidemiological model of COVID-19 [Internet]. Nonlinear Dynamics. 2021 ; 105( 4): 3763-3773.[citado 2024 set. 03 ] Available from: https://doi.org/10.1007/s11071-021-06801-9
  • Source: International Journal of Bifurcation and Chaos. Unidade: FFCLRP

    Subjects: VETORES, SISTEMAS DINÂMICOS, SISTEMAS DIFERENCIAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Tiago de e GONÇALVES, Luiz Fernando e LLIBRE, Jaume. Limit cycles on piecewise smooth vector fields with coupled rigid centers. International Journal of Bifurcation and Chaos, v. 31, n. 15, p. [19] , 2021Tradução . . Disponível em: https://doi.org/10.1142/S0218127421502242. Acesso em: 03 set. 2024.
    • APA

      Carvalho, T. de, Gonçalves, L. F., & Llibre, J. (2021). Limit cycles on piecewise smooth vector fields with coupled rigid centers. International Journal of Bifurcation and Chaos, 31( 15), [19] . doi:10.1142/S0218127421502242
    • NLM

      Carvalho T de, Gonçalves LF, Llibre J. Limit cycles on piecewise smooth vector fields with coupled rigid centers [Internet]. International Journal of Bifurcation and Chaos. 2021 ; 31( 15): [19] .[citado 2024 set. 03 ] Available from: https://doi.org/10.1142/S0218127421502242
    • Vancouver

      Carvalho T de, Gonçalves LF, Llibre J. Limit cycles on piecewise smooth vector fields with coupled rigid centers [Internet]. International Journal of Bifurcation and Chaos. 2021 ; 31( 15): [19] .[citado 2024 set. 03 ] Available from: https://doi.org/10.1142/S0218127421502242
  • Source: The Scientific World Journal. Unidade: FM

    Subjects: LEISHMANIOSE VISCERAL (IMUNOLOGIA;PARASITOLOGIA), VACINAS, ZOONOSES POR PROTOZOÁRIOS (PREVENÇÃO E CONTROLE), TRANSMISSÃO DE DOENÇAS, VETORES, MODELOS MATEMÁTICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RIBAS, Laila Massad et al. Estimating the Optimal Control of Zoonotic Visceral Leishmaniasis by the Use of a Mathematical Model. The Scientific World Journal, v. 2013, 2013Tradução . . Disponível em: https://doi.org/10.1155/2013/810380. Acesso em: 03 set. 2024.
    • APA

      Ribas, L. M., Zaher, V. L., Shimozako, H. J., & Massad, E. (2013). Estimating the Optimal Control of Zoonotic Visceral Leishmaniasis by the Use of a Mathematical Model. The Scientific World Journal, 2013. doi:10.1155/2013/810380
    • NLM

      Ribas LM, Zaher VL, Shimozako HJ, Massad E. Estimating the Optimal Control of Zoonotic Visceral Leishmaniasis by the Use of a Mathematical Model [Internet]. The Scientific World Journal. 2013 ; 2013[citado 2024 set. 03 ] Available from: https://doi.org/10.1155/2013/810380
    • Vancouver

      Ribas LM, Zaher VL, Shimozako HJ, Massad E. Estimating the Optimal Control of Zoonotic Visceral Leishmaniasis by the Use of a Mathematical Model [Internet]. The Scientific World Journal. 2013 ; 2013[citado 2024 set. 03 ] Available from: https://doi.org/10.1155/2013/810380

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024